Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Yeast infection, itchy, burning, pain during intercourse, prevention ?

I was diagnosed with yeast infection a couple of years ago...and it keeps on coming back every now and then, which is a very itchy, unfortable and sometimes burning feelings making my vagina very sensitive and causing me to experience pain during sexual intercourse . I just wanted to know what can I do or use to prevent re-occurance of this infection and since I m having at now at the moment as we speak what can I use to cure it.
Asked On : Thu, 29 Mar 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Apply Clotrimazole cream vaginally for 7 days. That is available as- Gyne-Lotrimin 7 vaginal cream.
Recurrence of yeast infection means- more than 4 episodes per year.
In recurrent cases, oral fluconazole and itraconazole or vaginal clotrimazole might be needed for six months. Oral medications are typically recommended if the symptoms are severe.
To decide it, one should do PV examination.
Answered: Thu, 29 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor